| Catalog Number |
00515004200 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2: the event occurred in japan.Visual inspection confirmed there was debris inside the sealed package of 1 of the connectors.Visual inspection confirmed the debris was larger than 1.00sq mm.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during incoming inspection debris was found in the sterile package.There was no patient involvement.Due diligence is complete.No additional information is available.Per device evaluation, visual inspection confirmed there was debris inside the sealed package of the connector; therefore, packaging was non-conforming.